Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 208, NWS Springfield, MO

September 1, 20144 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 1, 2014, 3:32 AM CDT for 4 counties in Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 3:32 AM CDT (08:32 UTC)
Expired
Sep 1, 2014, 4:30 AM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barton County, MO, Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 3:32 AM CDTTSTM WND DMG2 E Milo, MOTREE BLOCKING WESTBOUND LANE OF HIGHWAY E NEAR INTERSECTION OF COUNTY RD 2025.
Sep 1, 3:33 AM CDTTSTM WND DMG4 Ne Sheldon, MOTREE REPORTED DOWN ACROSS ROAD AT INTERSECTION OF COUNTY ROAD DD AND SOUTH 2225 ROAD. REPORT RELAYED BY LAW ENFORCEMANT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1681 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1681 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WUUS53 KSGF 010832
SVRSGF
MOC011-039-185-217-010930-
/O.NEW.KSGF.SV.W.0208.140901T0832Z-140901T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  EASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 430 AM CDT

* AT 328 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SCHELL CITY TO 5 MILES SOUTHEAST OF WALKER TO
  SHELDON...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO SPRINGS...NEVADA...OSCEOLA...SCHELL CITY...SHELDON...
  STOCKTON...VERDELLA AND WALKER.

THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 9429 3804 9422 3806 9421 3805 9419
      3806 9413 3804 9407 3808 9406 3814 9351
      3792 9351 3791 9356 3783 9357 3783 9363
      3775 9363 3774 9361 3757 9362 3759 9446
TIME...MOT...LOC 0832Z 277DEG 46KT 3802 9402 3782 9413
          3763 9426

HAIL...<.75IN
WIND...60MPH

$$

FOSTER
4 follow-up statements
833 
WWUS53 KSGF 010847
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT MON SEP 1 2014

MOC011-039-185-217-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
BARTON MO-CEDAR MO-ST. CLAIR MO-VERNON MO-
347 AM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
VERNON...ST. CLAIR...CEDAR AND NORTHEASTERN BARTON COUNTIES UNTIL 430
AM CDT...

AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSCEOLA TO 7 MILES EAST OF EL DORADO SPRINGS TO 13
MILES EAST OF SHELDON...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...OSCEOLA...SHELDON AND STOCKTON.

THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. 

&&

LAT...LON 3760 9440 3799 9413 3804 9409 3804 9407
      3808 9406 3814 9351 3792 9351 3791 9357
      3783 9357 3783 9363 3775 9363 3774 9361
      3757 9363
TIME...MOT...LOC 0847Z 264DEG 56KT 3805 9374 3785 9385
          3760 9403

HAIL...<.75IN
WIND...60MPH

$$

FOSTER
073 
WWUS53 KSGF 010908
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 AM CDT MON SEP 1 2014

MOC011-217-010917-
/O.CAN.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
BARTON MO-VERNON MO-
408 AM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON AND
NORTHEASTERN BARTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
      3775 9363 3774 9361 3757 9363 3759 9408
      3787 9401 3810 9387 3814 9351
TIME...MOT...LOC 0907Z 264DEG 56KT 3808 9334 3788 9346
          3763 9364

$$

MOC039-185-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
408 AM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR AND
CEDAR COUNTIES UNTIL 430 AM CDT...

AT 404 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES EAST OF OSCEOLA TO 16 MILES SOUTHEAST OF
OSCEOLA TO 7 MILES SOUTHEAST OF STOCKTON...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OSCEOLA AND STOCKTON.

THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
      3775 9363 3774 9361 3757 9363 3759 9408
      3787 9401 3810 9387 3814 9351
TIME...MOT...LOC 0907Z 264DEG 56KT 3808 9334 3788 9346
          3763 9364

HAIL...<.75IN
WIND...60MPH

$$

FOSTER
061 
WWUS53 KSGF 010922
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT MON SEP 1 2014

MOC039-185-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
422 AM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. CLAIR AND EASTERN CEDAR COUNTIES UNTIL 430 AM CDT...

AT 420 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 48 MILES NORTHEAST OF STOCKTON TO 35 MILES NORTHEAST
OF STOCKTON TO 23 MILES EAST OF STOCKTON...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STOCKTON.

THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
      3775 9363 3774 9361 3757 9363 3758 9385
      3759 9388 3813 9360 3814 9351
TIME...MOT...LOC 0922Z 264DEG 56KT 3810 9304 3790 9316
          3765 9335

HAIL...<.75IN
WIND...60MPH

$$

FOSTER
534 
WWUS53 KSGF 010929
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT MON SEP 1 2014

MOC039-185-010939-
/O.EXP.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
429 AM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR AND
EASTERN CEDAR COUNTIES WILL EXPIRE AT 430 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
      3775 9363 3774 9361 3757 9363 3758 9385
      3759 9388 3813 9360 3814 9351
TIME...MOT...LOC 0929Z 264DEG 56KT 3810 9290 3791 9302
          3766 9321

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:18 AM CDT, 14 minutes earlier.

Area forecast discussion, Sep 1, 3:18 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 AM CDT Mon Sep 1 2014

...Strong to Severe Storms and Heavy Rainfall in the Forecast For
the Missouri Ozarks...

.SHORT TERM...(Today and Tonight)
Issued at 251 AM CDT MON SEP 1 2014

Active start this morning with a QLCS moving across southeast
Kansas into western Missouri as of 3 am. This line of storms has
been producing 40 to 50 mph winds occasionally up to near 60 in
isolated spots. The latest 4KM WRF shows this line of storms
making its way down to the Springfield area by sunrise and slowly
dissipating through mid morning. The main threat this morning will
be frequent lightning and gusty winds along with very heavy
downpours. Areas north and west of I-44 will likely see between
half an inch to an inch of rainfall this morning with locally
heavier amounts.

The big question for today is how this early morning convection
will play into the afternoon heating and evening convection.
Current thinking is this activity will end by late morning and
clearing will occur by midday. Temperatures will climb back into
the upper 80s to near 90 south of where the frontal boundary sets
up. The boundary will likely setup from near Pittsburg Kansas to
central Missouri by late afternoon and evening.

Forecast MLCape values will be between 2000 and 3000 J/KG. Bulk
shear will be on the order of 40 to 50 knots. A wave of low
pressure will develop over south central Kansas late
afternoon/evening and ride up along the frontal boundary. Low
level winds may back somewhat and slightly enhance low-level shear
for a slight tornado threat into the evening hours for portions of
southeast Kansas and southwestern Missouri. SPC has the area in a
slight risk for severe storms today.

A few supercells initially will be possible eventually merging
into a QLCS and linear storm complex late evening and overnight
across the Missouri Ozarks. The overall main threat will be
damaging wind gusts up to 70 mph and large hail up to golf balls
size possible. Tornado threat will be limited and mainly for the
early evening hours.

Late this evening into the overnight hours...the main concerns
will turn into more of a hydro or heavy rainfall situation
depending on where these storms will train over the same area.
Storm total rainfall possible from today through Tuesday night is
between 1 to 2 inches south of I-44 and 2 to 4 inches north of
I-44 with locally heavier amounts. The ground should be able to
take several inches being so dry lately. The problem to watch is
rainfall rates and training of storms. There will be a limited or
localized flash flooding threat but confidence is too low to issue
any watch at this time. Will like to see what rainfall this
morning's convection produces and have the day shift take another
look at any headlines that might be needed for tonight's round of
storms.

.LONG TERM...(Tuesday through Sunday)
Issued at 251 AM CDT MON SEP 1 2014

The front stalls out Tuesday right over the area and additional
scattered storms will be around Tuesday and Tuesday night. The
front eventually lifts back northward on Wednesday with more
scattered storms possible over central Missouri and the eastern Ozarks.

Upper level ridge of high pressure briefly builds in for Thursday
with drier and warmer weather for the end of the week. A Canadian
front makes a run for the area late Friday into Saturday and slows
down. Scattered convection will be in the forecast with this slow
moving front for the weekend. Followed more closely with the ECMWF
for the weekend with the front clearing through the area by Sunday
and surface high builds in for Sunday. Slightly cooler and drier
airmass will follow with below average temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1125 PM CDT SUN AUG 31 2014

Convection progressing more eastward than southward which will add
a few hours to first though earlier this evening with main
convection getting in the SGF/JLN areas by 10-11z. VFR conditions
expected outside of convection with MVFR within any convection.
Convective trends will likely start to diminish by mid morning and
as it pushes further south so far now will go with a prob30 group
with this area of convection. Redevelopment will be possible late
in the afternoon/early evening. Non-convective low level wind
shear will be possible at SGF/JLN overnight with strong low level
jet setting up over the area.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Lindenberg
Hazardous weather outlook, Sep 1, 1:05 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 AM CDT MON SEP 1 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020615-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
105 AM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS WILL SPREAD INTO CENTRAL MISSOURI AND
  PORTIONS OF SOUTHEASTERN KANSAS OVERNIGHT. THE STORMS MAY MOVE
  AS FAR SOUTH AS THE INTERSTATE 44 CORRIDOR BY DAY BREAK.
  LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND WIND GUSTS TO 40
  MPH WILL ACCOMPANY SOME OF THIS ACTIVITY.

  THERE IS A LIMITED RISK FOR AN ISOLATED SEVERE STORM WITH
  WINDS TO 60 MPH AND QUARTER SIZE HAIL FROM SOUTHEASTERN KANSAS
  INTO CENTRAL MISSOURI. ANY SEVERE WEATHER WILL BE VERY LOCALIZED
  IN NATURE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  SOME ONGOING LINGERING WEAKENING THUNDERSTORMS WILL BE POSSIBLE
  MONDAY MORNING OVER SOUTHEAST KANSAS AND WESTERN AND CENTRAL
  MISSOURI NORTH OF INTERSTATE 44.

  A SLOW MOVING FRONT WILL BRING A GOOD CHANCE FOR PERIODIC
  THUNDERSTORMS LATE MONDAY INTO MONDAY NIGHT AND LASTING THROUGH
  WEDNESDAY. STRONG TO SEVERE STORMS POSSIBLE MONDAY NIGHT WITH
  DAMAGING WINDS AND HAIL THE MAIN RISKS.

  AREAS OF HEAVY RAINFALL WITH A RISK FOR LOCALIZED FLASH
  FLOODING WILL BE POSSIBLE MONDAY AND TUESDAY.

  AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE FOR
  SOME AREAS MONDAY AFTERNOON AND AGAIN ON A DAILY AFTERNOON BASIS
  WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Sep 1, 3:08 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT MON SEP 1 2014

MOZ066-077-010915-
BARTON MO-VERNON MO-
308 AM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR BARTON AND VERNON COUNTIES UNTIL
415 AM CDT...

AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HORTON TO 15 MILES WEST OF MINDENMINES...MOVING EAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE GOLDEN CITY...LAMAR...LIBERAL...
MINDENMINES...NEVADA...SCHELL CITY...SHELDON...VERDELLA AND WALKER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES.

LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9406 3735 9409
      3737 9462
TIME...MOT...LOC 0808Z 274DEG 55KT 3805 9435 3740 9483

FOSTER
Special weather statement, Sep 1, 3:12 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT MON SEP 1 2014

KSZ097-101-010915-
CHEROKEE KS-CRAWFORD KS-
312 AM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND FAR SOUTHERN
CRAWFORD COUNTIES UNTIL 415 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CHEROKEE TO 11 MILES WEST OF FAULKNER...MOVING EAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BAXTER SPRINGS...CARONA...CHEROKEE...
COLUMBUS...GALENA...MCCUNE...SCAMMON...TREECE...WEIR AND WEST
MINERAL.

SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE REMAINDER OF
CRAWFORD COUNTY UNTIL 330 AM.

LAT...LON 3739 9507 3735 9462 3702 9461 3700 9462
      3699 9500 3700 9507 3700 9508 3715 9509
TIME...MOT...LOC 0811Z 273DEG 49KT 3736 9486 3704 9515

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:08 AM CDTSpecial Weather StatementSGFBarton, Vernon67 min
Sep 1, 3:39 AM CDTSpecial Weather StatementSGFJasper66 min
Sep 1, 3:56 AM CDTSpecial Weather StatementSGFDade64 min
Sep 1, 4:05 AM CDTSpecial Weather StatementSGFHickory, Lawrence, Newton, Polk55 min
Sep 1, 4:38 AM CDTSpecial Weather StatementSGFDallas, Greene, Polk52 min
Sep 1, 2:18 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 24 more17 hr
Sep 1, 6:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Sep 1, 6:47 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.